Alert archive / New York / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 72, NWS Buffalo, NY

July 15, 2024Lewis County, Oswego County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 15, 2024, 6:24 PM EDT for Lewis County, Oswego County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2024, 6:24 PM EDT (22:24 UTC)
Expired
Jul 15, 2024, 7:30 PM EDT
In force
66 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Lewis County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 32 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 12:21 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2024-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 322 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2024-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
322 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

575 
WUUS51 KBUF 152224
SVRBUF
NYC049-075-152330-
/O.NEW.KBUF.SV.W.0072.240715T2224Z-240715T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
624 PM EDT Mon Jul 15 2024

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Southern Lewis County in central New York...
  Eastern Oswego County in central New York...

* Until 730 PM EDT.

* At 624 PM EDT, a severe thunderstorm was located near Fulton,
  moving northeast at 45 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Sandy Island Beach State Park, Pulaski, Redfield, Selkirk Shores
  State Park, Highmarket, Mexico Point State Park, Richland, Mexico,
  Williamstown, and Lyonsdale.

This includes Interstate 81 between exits 33 and 37.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4342 7553 4348 7581 4333 7589 4331 7586
      4325 7587 4323 7592 4350 7630 4369 7622
      4367 7602 4368 7602 4365 7511 4361 7511
TIME...MOT...LOC 2224Z 236DEG 38KT 4335 7630 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

RSH
1 follow-up statement
387 
WWUS51 KBUF 152309
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
709 PM EDT Mon Jul 15 2024

NYC049-075-152330-
/O.CON.KBUF.SV.W.0072.000000T0000Z-240715T2330Z/
Lewis NY-Oswego NY-
709 PM EDT Mon Jul 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHERN LEWIS AND NORTHEASTERN OSWEGO COUNTIES...

At 709 PM EDT, a severe thunderstorm was located over Redfield, or 11
miles northwest of Camden, moving northeast at 30 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Redfield, Highmarket, Williamstown, Lyonsdale, Orwell, Port Leyden,
Lyons Falls, Altmar, Constableville, and Turin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4342 7553 4348 7581 4333 7589 4347 7610
      4368 7590 4365 7511 4361 7511
TIME...MOT...LOC 2309Z 234DEG 27KT 4350 7584 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

RSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 6:00 PM EDT, 24 minutes earlier.

Area forecast discussion, Jul 15, 6:00 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
600 PM EDT Mon Jul 15 2024

.SYNOPSIS...
An area of thunderstorms will move across the area this afternoon
and evening, bringing a risk of damaging winds, hail, and heavy
rain. An unsettled pattern will then continue through midweek...with
another round of strong thunderstorms possible Tuesday. A cold front
will sweep across the area midweek...with high pressure building
across our area in its wake and providing mainly dry...cooler...and
much less humid conditions for the second half of the week.

&&

.NEAR TERM /THROUGH TUESDAY/...
...RISK FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND HEAVY
DOWNPOURS THIS AFTERNOON AND EVENING...AND AGAIN ON TUESDAY...

Severe Thunderstorm Watch 538 remains in effect until 7 pm this
evening for the Genesee Valley eastward. The watch was cancelled
for far Western NY since the cluster of severe thunderstorms has
already moved through.

Satellite imagery shows an MCV over nearby Southern Ontario, with
this forecast to track across Lake Ontario through this
evening. MCVs are commonly linked to severe weather in our area
since they increase wind shear to the south of its track. This
has been the case here too, with a cluster of storms producing
damaging winds and large hail as it moved across Western NY
earlier this afternoon. This area of storms will move across the
Western Finger Lakes and Eastern Lake Ontario regions through 8
p.m. with a continued threat for damaging winds and large hail.

With PWATs up around 1.75 inches, any storms could also produce
torrential downpours, although the localized flash flooding risk
is a lesser threat as this activity will be moving along fairly
quickly. Storm totals up to 2 inches have produced areas of
localized flooding and flash ponding.

As the MCV passes to the north winds will pick up along the Lake
Erie shoreline with (non-convective) gusts to 45 mph possible
through early evening.

The MCV will slide east of our region this evening...with associated
showers and storms quickly winding down from west to east in its
wake. Can't rule out a few additional scattered showers or an
isolated storm overnight given the very warm and moist airmass,
however expect the bulk of the area to be largely dry following the
departure of today's MCV. It will be another sultry night with lows
in the upper 60s to low 70s.

During Tuesday the longwave upper-level trough will remain well
upstream of the area over northwest Ontario. A weak low level trough
axis will linger in place from the Ohio Valley to New England, with
its position modulated by numerous rounds of convection and
associated composite outflow. This feature will serve as the conduit
for yet another convectively generated vorticity maxima/MCV that
will move east across our region Tuesday, with this feature
supporting another round of showers and thunderstorms that will
cross the area from west to east.

The 12z/15 suite of model guidance still suggests an earlier arrival
of this next wave compared to today's...though this is just a little
bit slower than seen in last night's guidance. Current timing takes
this feature across western NY between the morning/midday hours,
then the eastern Lake Ontario region/central New York early Tuesday
afternoon. The earlier arrival of forcing, clouds, and showers
relative to the diurnal cycle may act to limit potential instability
across far western New York...with areas further south and east
having a better opportunity for notable diurnal destabilization.
Deep layer shear is not particularly strong (only around 30 knots)
across western New York...however this looks to be greater with
increasing northeastward extent - with this especially the case
across the North Country where 0-6km bulk shear is currently
projected to be in the 40 to 50 knot range. As is typically the
case...the MCV will also likely bring a mesoscale region of enhanced
low/mid level shear, convergence, and ascent as it crosses the
region...thereby providing a more favorable environment for strong
to severe storms.

At this point strong damaging winds again appear likely to be the
primary severe weather threat...along with a secondary risk for
large hail. Additionally...the enhanced shear supplied by the MCV
will also support a low but nonzero risk for an isolated tornado or
two...with this risk likely greatest across the eastern Finger Lakes
and North Country where the environmental shear currently looks to
be highest.

In the wake of the MCV, a few more showers and thunderstorms may
develop along lake breeze driven convergence zones in the afternoon
and evening, mainly from the Southern Tier through the Finger Lakes
and Central NY. Increasing southwest flow off Lake Erie will likely
produce a stable lake shadow northeast of the lake with mainly dry
weather following the morning/midday convection.

Otherwise it will be very warm and humid again Tuesday, with highs
in the low 80s for Western NY and mid to upper 80s from the Genesee
Valley into Central NY. While apparent temperatures could briefly
tickle 95F from the Genesee Valley into Central NY, the brief/
marginal nature of these and the potential for clouds and convection
to keep temperatures a few degrees lower both preclude the need for
any Heat Advisories at this time.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Longwave trough will gradually work through the Great Lakes
Tuesday night through Wednesday night, ending up in Quebec by
Thursday morning. One or more convectively augmented shortwaves
may cross NY/PA Tuesday night through Wednesday, supporting
ongoing chances of a few showers and thunderstorms at times.

Cold front will gradually settle southeast across the region
late Wednesday afternoon, with chances of showers and
thunderstorms ending from northwest to southeast late Wednesday
through Wednesday night with the frontal passage. Drier and less
humid air will arrive later Wednesday night in the wake of the
cold front.

High pressure will build in Thursday and Thursday night and
result in a period of drier, less humid, and somewhat cooler
weather. High temperatures Thursday in the 70s and lows Thursday
night in the 50s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
It's looking like this will be a stretch of spectacular weather
across the region, with a broad ridge of high pressure building
across the region. A weak cold front will drop southward across the
region Sunday, but its passage should largely be rain-free with
possibly an isolated shower. Otherwise, there's good model agreement
providing high confidence in rain-free weather. Temperatures will be
near normal with daytime highs averaging in the mid 70s to lower 80s
and nighttime lows mainly in the mid 50s to lower 60s.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
A convectively augmented shortwave will push across the region
through this evening along with a round of showers and strong
to severe thunderstorms. The primary severe weather threat is
east of KROC after 22Z.

This wave will push east of the area through early this
evening...followed by a return to mainly VFR conditions for the
rest of the night. This being said...there could be a brief
period of lingering MVFR ceilings behind this wave...with
additional MVFR/IFR ceilings also possible across the Southern
Tier late tonight.

On Tuesday yet another convectively-driven wave will cross the area
from west to east during the morning and early afternoon hours. This
will support another round of showers and thunderstorms...with some
of the storms again potentially strong to severe...with this risk
greatest from the Finger Lakes eastward across the North Country. As
is the case today...strong wind gusts to 50 knots and large hail
will be the main severe weather threats. Otherwise brief periods of
MVFR/IFR will again be possible within any stronger/heavier showers
and storms.

In the wake of this second wave...a few more showers and storms and
localized MVFR restrictions may develop along lake breeze driven
convergence zones Tuesday afternoon and evening, mainly from the
Southern Tier through the Finger Lakes and Central NY. Meanwhile
conditions should tend to return to VFR further to the north and
west.

Outlook...

Tuesday night...VFR/MVFR with scattered to numerous showers and
thunderstorms.

Wednesday...VFR/MVFR with a chance of showers and thunderstorms.

Thursday through Saturday...VFR.

&&

.MARINE...
A passing disturbance will bring widespread showers and
thunderstorms this afternoon and evening...with some storms capable
of generating strong wind gusts and locally higher waves on both
Lakes Erie and Ontario. In the wake of this disturbance southwest
winds will increase...resulting in a brief period of small craft
conditions on Lake Erie and the Upper Niagara River through this evening.

Southwest flow will increase again late tonight through Tuesday,
producing more notable chop on both lakes, with a period of Small
Craft Advisory conditions appearing increasingly likely on Lake Erie
Tuesday following the passage of yet another disturbance. This
second disturbance will also likely generate a another round of
showers and storms across our region...with any stronger storms
again capable of strong wind gusts and locally higher waves.

Periodic chances for showers and thunderstorms will then continue
across eastern Lake Erie and Lake Ontario through Wednesday, with
the potential for locally higher winds and waves in and near any
storms.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until 11 PM EDT this evening for
     NYZ010-019-085.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ020-
         040-041.

&&

SYNOPSIS...JM/JJR
NEAR TERM...Apffel/Hitchcock/JM/JJR
SHORT TERM...Hitchcock/JJR/TMA
LONG TERM...Apffel
AVIATION...JM/JJR
MARINE...JM/JJR
Hazardous weather outlook, Jul 15, 5:39 PM EDT, 45 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
539 PM EDT Mon Jul 15 2024

NYZ021-162145-
Allegany-
539 PM EDT Mon Jul 15 2024

...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a Slight Risk of severe thunderstorms again Tuesday.
Isolated damaging wind gusts and brief torrential downpours will be
the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-011-012-020-162145-
Niagara-Orleans-Genesee-Wyoming-Cattaraugus-
539 PM EDT Mon Jul 15 2024

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a Slight Risk of severe thunderstorms again Tuesday.
Isolated damaging wind gusts and brief torrential downpours will be
the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010-019-085-162145-
Northern Erie-Chautauqua-Southern Erie-
539 PM EDT Mon Jul 15 2024

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a Slight Risk of severe thunderstorms again Tuesday.
Isolated damaging wind gusts and brief torrential downpours will be
the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>006-013-014-162145-
Monroe-Wayne-Northern Cayuga-Oswego-Livingston-Ontario-
539 PM EDT Mon Jul 15 2024

...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a Slight Risk of severe thunderstorms again Tuesday.
Isolated damaging wind gusts and brief torrential downpours will be
the primary hazards.

Tuesday will also be very warm and humid, with the heat index
possibly reaching the mid 90s prior to the arrival of thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-162145-
Jefferson-Lewis-
539 PM EDT Mon Jul 15 2024

...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a Slight Risk of severe thunderstorms again Tuesday.
Isolated damaging wind gusts and brief torrential downpours will be
the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-062-SLZ022-024-162145-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
539 PM EDT Mon Jul 15 2024

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ043>045-063>065-162145-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
539 PM EDT Mon Jul 15 2024

...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a Slight Risk of severe thunderstorms again Tuesday.
Isolated strong wind gusts and locally higher waves will be the
primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Jul 15, 5:16 PM EDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
516 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     Hail             4 E Victor              42.99N 77.33W
07/15/2024  M2.50 Inch       Ontario            NY   Public

&&

EAJ
Local storm report, Jul 15, 5:22 PM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
522 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     Hail             4 E Victor              42.99N 77.33W
07/15/2024  E3.00 Inch       Ontario            NY   Public

&&
Local storm report, Jul 15, 5:46 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
546 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     Tstm Wnd Dmg     3 SW Livonia            42.79N 77.71W
07/15/2024                   Livingston         NY   Public

            Trees and large limbs down between Decker
            Road and Vanzandt Road in Livonia.

&&
Local storm report, Jul 15, 5:48 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
548 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     Tstm Wnd Dmg     2 SE Canandaigua        42.87N 77.26W
07/15/2024                   Ontario            NY   911 Call Center

            Windows in house blown in and multiple trees
            down.

0445 PM     Tstm Wnd Dmg     4 NNW Canandaigua       42.94N 77.32W
07/15/2024                   Ontario            NY   Public

            Multiple trees in roadway.

0308 PM     Tstm Wnd Dmg     1 W Alden               42.90N 78.51W
07/15/2024                   Erie               NY   Trained Spotter

            Multiple trees and wires down.

&&
Local storm report, Jul 15, 6:07 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
607 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     Tstm Wnd Dmg     Lima                    42.91N 77.61W
07/15/2024                   Livingston         NY   Trained Spotter

            Multiple trees down.

&&
Local storm report, Jul 15, 6:09 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
609 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Hail             Victor                  42.98N 77.41W
07/15/2024  E1.00 Inch       Ontario            NY   Public

&&

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:57 AM EDTSmall Craft AdvisoryBUF35 hr
Jul 15, 11:50 AM EDTSpecial Marine WarningBUF55 min
Jul 15, 1:08 PM EDTSpecial Marine WarningBUF21 min
Jul 15, 1:12 PM EDTSevere Thunderstorm WarningBUFErie, Niagara48 min
Jul 15, 1:50 PM EDTSpecial Weather StatementBUFGenesee40 min
Jul 15, 1:54 PM EDTSpecial Marine WarningBUF66 min
Jul 15, 1:56 PM EDTSpecial Marine WarningBUF49 min
Jul 15, 2:07 PM EDTSevere Thunderstorm WarningBUFChautauqua, Erie53 min
Jul 15, 2:09 PM EDTSpecial Marine WarningBUF36 min
Jul 15, 2:22 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans53 min
Jul 15, 2:49 PM EDTSpecial Marine WarningBUF41 min
Jul 15, 2:53 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Wyoming67 min
Jul 15, 3:06 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Wyoming54 min
Jul 15, 3:08 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Monroe, Niagara, Orleans27 min
Jul 15, 3:30 PM EDTSevere Thunderstorm Warning Considerable damage threatBUFGenesee, Livingston, Monroe, Wyoming60 min
Jul 15, 3:31 PM EDTBeach Hazards StatementBUFChautauqua, Erie28 hr
Jul 15, 3:49 PM EDTTornado WarningBUFGenesee, Livingston, Wyoming26 min
Jul 15, 4:07 PM EDTFlash Flood WarningBUFErie, Genesee, Wyoming4 hr
Jul 15, 4:17 PM EDTSevere Thunderstorm Warning Considerable damage threatBUFLivingston, Monroe, Ontario, Wayne58 min
Jul 15, 4:40 PM EDTTornado WarningBUFOntario, Wayne35 min
Jul 15, 4:51 PM EDTSevere Thunderstorm Warning Considerable damage threatBUFCayuga, Ontario, Oswego, Wayne54 min
Jul 15, 4:55 PM EDTFlash Flood WarningBUFGenesee, Livingston, Monroe, Ontario, Wyoming4 hr
Jul 15, 5:26 PM EDTSpecial Marine WarningBUF64 min
Jul 15, 5:42 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne63 min
Jul 15, 7:20 PM EDTSevere Thunderstorm Warning Considerable damage threatBUFLewis, Oswego55 min

Nearby

Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.